# SDR R61A2025090600387

- Difficulty date: September 6, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N224JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 41,994 hours, 27,463 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUSPECT CABIN PRESSURIZATION PROBLEM AFTER TAKEOFF. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. MX DETERMINED THIS IS NORMAL OPERATIONS.
